# SDR TWAA9614803

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - FLT 214 - AFTER TAKEOFF, LANDING GEAR SELECTOR WAS CYCLED TO GET LANDING GEAR RETRACTED AND ON LANDING GEAR EXTENSION DURING APPROACH, LANDING GEAR WAS SLOW TO EXTEND AND LOCK IN DOWN POSITION.  LUBRICATED ALL LANDING GEARS.  LANDING GEAR OPERATION THEN CHECKED NORMAL.  CHECK C - 6-14-96 - STL.  (X)
